# SDR RAAA98B1098

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100212
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT EGRESS IDENTIFIER LIGHT FAILED SERVICE CHECK.  CHANGED LIGHT ASSY DUE FAILED.
